Missouri Journal of Mathematical Sciences

Local Separation Axioms Between Kolmogorov and Fr\'{e}chet Spaces

Raghu Gompa and Vijaya L. Gompa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Several separation axioms on topological spaces are described between Kolmogorov and Fréchet spaces as properties of the space at a particular point. After describing various equivalent descriptions, implications are established. Various examples are studied in order to show that the implications are strict.

Article information

Missouri J. Math. Sci., Volume 29, Issue 1 (2017), 33-42.

First available in Project Euclid: 2 March 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 08A25
Secondary: 08A60: Unary algebras 08A30: Subalgebras, congruence relations 08C05: Categories of algebras [See also 18C05] 17A30: Algebras satisfying other identities 18A40: Adjoint functors (universal constructions, reflective subcategories, Kan extensions, etc.) 18B99: None of the above, but in this section 18D15: Closed categories (closed monoidal and Cartesian closed categories, etc.) 54A05: Topological spaces and generalizations (closure spaces, etc.)

Separation axioms topological spaces Kolmogorov space Fréchet spaces


Gompa, Raghu; Gompa, Vijaya L. Local Separation Axioms Between Kolmogorov and Fr\'{e}chet Spaces. Missouri J. Math. Sci. 29 (2017), no. 1, 33--42. doi:10.35834/mjms/1488423700. https://projecteuclid.org/euclid.mjms/1488423700

Export citation